# SDR NACA2025032800003

- Difficulty date: March 28, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG ST A 955 BEARING PLATE P/N 111T1008-1 HAS CORROSION .   ACCOMPLISHED EA 767-5300-73-B0473 REV IR ON LH STA 955 BEARING PLATE PN 111T1008-3. SDR SUBMITTED 00351 SAA118 07/01/25
